Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Had liposuction on mons pubis. Taking antibiotics. Swelling at the surgery site. Infection chances?

User rating for this question
Very Good
Answered by
Practicing since : 1999
Answered : 158 Questions
My wife had liposuction of her mons pubis on April 24th of this year. She has been on 3 different antibiotics with no results. She has a hard swollen area near the bottom of her mons and at a few inches above that a horizontal "roll" of hard tissue. What's going on here? She's due to see an infectious disease specialist but my gut beeling is that some sort of physical trauma/damage occurred during the procedure.
Posted Wed, 20 Jun 2012 in Women's Health
Answered by Dr. Meenakshi Titoria Sahu 7 hours later
Thanks for the query.

Based on the description, I think your wife is having "indurations" at surgical site. This is often seen after surgery as a response of tissue to surgery. Treatment includes hot fomentation, seratipeptidase tablets, etc.

In my opinion you should consult local surgeon / plastic surgeon for examination of the liposuction site. You along with your surgeon will be able to manage this issue using any of the aforementioned options.

Induration takes time to heal. This may take a few months or so. So do not worry.

Hope this helps. Let me know if you have any more queries.

Best wishes
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor